# SDR ASAA2023080944525

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 354 hours, 109 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 EEC C1 SMT MESSAGE DISPLAYED. GROUNDED - YES. TROUBLESHOOT ENG 2 EEC C1 SMT PER B737-9 IFIM G73-20-00-810-856. ERASED MESSAGE. PERFORMED ENGINE IDLE SYSTEM TEST AND TEST PASSED REF IFIM G73-20-00-810-856. NO MESSAGE AFTER ENGINE ILDE TEST. OPS CHECK GOOD.
